Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A maximum principle for hyperbolic equations in a neighborhood of an initial line


Author: M. H. Protter
Journal: Trans. Amer. Math. Soc. 87 (1958), 119-129
MSC: Primary 35.00
MathSciNet review: 0097611
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0097611-2
PII: S 0002-9947(1958)0097611-2
Article copyright: © Copyright 1958 American Mathematical Society